A nonlocal parabolic system modelling axially symmetric thermoelastic contact of two discs

Research output: Journal article publicationJournal articleAcademic researchpeer-review

2 Citations (Scopus)

Abstract

A system of parabolic integro-differential equations modelling homogeneous and isotropic elastic thin discs subject to axially symmetric temperature fields and displacements is studied. Under some appropriate assumptions the questions of existence, uniqueness, and continuous dependence of the solutions upon the data are demonstrated. The main feature of our method in this paper is that the difficulties associated with this physical problem can be seen clearly and overcome easily via the decoupling procedures and transformations.
Original languageEnglish
Pages (from-to)39-57
Number of pages19
JournalJournal of Mathematical Analysis and Applications
Volume210
Issue number1
DOIs
Publication statusPublished - 1 Jun 1997
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this